# SDR 2003FA0000271

- Difficulty date: February 14, 2003
- Submitted: March 8, 2003
- Operation: General aviation
- Aircraft: N482ER
- Make and model: Cessna 172R
- Aircraft serial: 17280631
- Aircraft time: 3,604 hours
- Engine: Lyc IO360L2A
- Engine time: 3,592 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Flow Divider
- Part number: 63B22623
- Part serial: 0137636
- Condition: Sticking
- Location: Fuel System
- Stage of operation: TX
- How discovered: C
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING GROUND OPERATIONS, THE CREW FELT A ROUGH AND UNSTABLE IDLE. AN INSPECTION WAS MADE OFTHE ENGINE AND SYSTEMS. 2 NOZZLES WERE DETERMINED TO HAVE AN IRREGULAR SPRAY PATTERN. AFTER CLEANING, 1 WAS REPLACED. ALSO, THE FUEL FLOW DIVIDER WAS FOUND TO BE STICKING INTERNALLY. IT WAS REPLACED.
